# SDR 97ZZZX4024

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Failed
- Location: Stick Trim
- Part time: 164 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUNAWAY TRIM, FORE AND AFT, DUE TO STICK TRIM SWITCH FAILURE.
